# SDR 98UAL900553

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Module
- Condition: Failed
- Location: Cockpit
- Component: 69782141
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FIRE WARNING BELL INOP.  REPLACED AURAL WARNING MODULE.
